MathSciNet Relay Station
MathSciNet bibliographic data
MR1137589 11G18 (11G10 11G40 14G35)
Kolyvagin, V. A.; Logachëv, D. Yu. Finiteness of {\cyr SH} over totally real fields. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 55 (1991), no. 4, 851--876; translation in Math. USSR-Izv. 39 (1992), no. 1, 829–853
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement